Sur la semi-continuité des intégrales doubles du calcul des variations

Leonida Tonelli Bologna

TBD mathscidoc:1701.33731

Acta Mathematica, 53, (1), 325-346, 1929.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:52 uploaded by actaadmin ] [ 783 downloads ] [ 0 comments ]
@inproceedings{leonida1929sur,
  title={Sur la semi-continuité des intégrales doubles du calcul des variations},
  author={Leonida Tonelli},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203052969605440},
  booktitle={Acta Mathematica},
  volume={53},
  number={1},
  pages={325-346},
  year={1929},
}
Leonida Tonelli. Sur la semi-continuité des intégrales doubles du calcul des variations. 1929. Vol. 53. In Acta Mathematica. pp.325-346. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203052969605440.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved